# SDR 06FDEA2141

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 44,937 hours, 19,673 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM AT FS 37 BETWEEN SEAT TRACK 2R AND 3R HAS A CRACK ON THE FWD UPPER VERTICAL RIB REF N00693.  REPAIRED FLOORBEAM IAW  AIRBUS SUPPLEMENT 53-10-15 PB 201 PARA 3A FIG 201 SHEET2.
